... Our doctor prescribed polycitra and has to be taken after meals 3x a day- my daughter had been having muscle spasms, almost like intense jerks including her eyes, neck, head and limbs, in the early morning hour- can Polycitra cause imbalance of electrolyte that could cause this problem?- why cann't she take some at night?- my duaghter is on ketogenic diet-
Muscle twitching is a serious side- effect of Polycitra.
This from https://www.drugs.com/mtm/polycitra.html
"... Serious side effects of citric acid, potassium citrate, and sodium citrate (Polycitra) include numbness or tingly feeling, swelling or rapid weight gain, muscle twitching or cramps, fast or slow heart rate, confusion, or mood changes, bloody or tarry stools, severe stomach pain, ongoing diarrhea, or seizure (convulsions).
You should stop taking Polycitra and see your doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 5 answers
Posted 29 Sep 2011 • 3 answers
Posted 16 May 2013 • 1 answer
Posted 27 May 2013 • 1 answer
Posted 16 Mar 2014 • 1 answer